A new correctness criterion for the proof nets of non-commutative multiplicative linear logics

Journal of Symbolic Logic 66 (4):1524-1542 (2001)
  Copy   BIBTEX

Abstract

This paper presents a new correctness criterion for marked Danos-Reginer graphs (D-R graphs, for short) of Multiplicative Cyclic Linear Logic MCLL and Abrusci's non-commutative Linear Logic MNLL. As a corollary we obtain an affirmative answer to the open question whether a known quadratic-time algorithm for the correctness checking of proof nets for MCLL and MNLL can be improved to linear-time

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,642

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A new correctness criterion for cyclic proof nets.V. Michele Abrusci & Elena Maringelli - 1998 - Journal of Logic, Language and Information 7 (4):449-459.
Planar and braided proof-nets for multiplicative linear logic with mix.G. Bellin & A. Fleury - 1998 - Archive for Mathematical Logic 37 (5-6):309-325.
Homology of proof-nets.François Métayer - 1994 - Archive for Mathematical Logic 33 (3):169-188.
Non-commutative logic I: the multiplicative fragment.V. Michele Abrusci & Paul Ruet - 1999 - Annals of Pure and Applied Logic 101 (1):29-64.
A topological correctness criterion for non-commutative logic.Paul-André Mellies - 2004 - In Thomas Ehrhard (ed.), Linear logic in computer science. New York: Cambridge University Press. pp. 283--323.
Interpolation in fragments of classical linear logic.Dirk Roorda - 1994 - Journal of Symbolic Logic 59 (2):419-444.

Analytics

Added to PP
2009-01-28

Downloads
25 (#150,191)

6 months
60 (#259,995)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Citations of this work

A topological correctness criterion for non-commutative logic.Paul-André Mellies - 2004 - In Thomas Ehrhard (ed.), Linear logic in computer science. New York: Cambridge University Press. pp. 283--323.

Add more citations

References found in this work

The structure of multiplicatives.Vincent Danos & Laurent Regnier - 1989 - Archive for Mathematical Logic 28 (3):181-203.
Non-commutative logic I: the multiplicative fragment.V. Michele Abrusci & Paul Ruet - 1999 - Annals of Pure and Applied Logic 101 (1):29-64.

Add more references